# SDR NACA20030118

- Difficulty date: October 21, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N992AJ
- Make and model: Boeing 727-23
- Aircraft serial: 19428
- Aircraft time: 65,425 hours, 49,190 cycles
- Engine: Pwa JT8D*
- System (JASC): 5270 · Door Warning System
- Part: Terminal
- Condition: Broken
- Location: Door Warning Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CARGO DOOR UNLOCKED LIGHT ILLUMINATED DURING TAKEOFF ROLL.  REPLACED BROKEN TERMINAL RING AND REATTACHED TO NR 3 LATCH WARNING SWITCH.
